Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts
G

·
Discussion Starter · #1 ·
I have been on serzone for over a year. I took it at night because it caused severe abdominal pains for a little while after taking the pill(even on a low dosage). Otherwise it was pretty good.Because of the recent warnings on liver damage I asked my Dr to put me on something else and he suggested celexa. I am decreasing the serzone dosage but because it was only 100 mg to begin with, I moved to 50 for the first step and only step before stopping it.How long will the headaches, jitters and various other symptoms last? I want to start the celexa soon, but would like the worst of this to subside first.Help!
 

· Registered
Joined
·
72 Posts
IMO this is kind of an odd switch. Serzone is generally for people whos systems are a little more "excitable" than "normal". The Celexa might speed things up a bit. It may also cause insomnia (which it did in my wife).I had tried taking Serzone for a while, but could not take the grogginess that I had all day. I felt it was dangerous driving while I was on it. Now I am taking Doxepin, which is an older, cheaper drug. I find the side effects to be pretty tolerable.Bob
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top